zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and stability of periodic solution of a Lotka-Volterra predator-prey model with state dependent impulsive effects. (English) Zbl 1162.34007
An impulsive system of Lotka-Volterra-predator-prey type, according to biological and chemical control strategy for pest is constructed $$\aligned & \left.\aligned & \frac{dx}{dt}=x(t)[b_1-a_{11} x(t)-a_{12} y(t)]\\ & \frac{dy}{dt}=y(t)[-b_2+a_{21}x(t)]\endaligned\right\}\ x\ne h_1h_2,\\ & \left.\aligned & \Delta x(t)=0\\ & \Delta y(t)=y(t^+)-y(t)=\alpha\endaligned\right\}\quad x=h_1\\ & \left.\aligned & \Delta x(t)=x(t^+)-x(t)=-px(t)\\ & \Delta y(t)=y(t^+)-y(t)=-qy(t)\endaligned\right\}\quad x=h_2\endaligned\tag1$$ Sufficient conditions for the existence of -- stable semi-trivial solution of (1) -- order-1 periodic solution of (1) -- positive locally orbitally stable solution of (1) -- positive order-1 periodic solution are founded.

MSC:
34A37Differential equations with impulses
34C25Periodic solutions of ODE
92D25Population dynamics (general)
WorldCat.org
Full Text: DOI
References:
[1] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[2] Saito, Y.: Permanence and global stability for general Lotka--Volterra predator--prey with distributed delays, Nonlinear anal. 47, 6157-6168 (2001) · Zbl 1042.34581 · doi:10.1016/S0362-546X(01)00680-0
[3] Takeuchi, Y.: Global dynamical properties of Lotka--Volterra systems, (1996) · Zbl 0844.34006
[4] Bainov, D. D.; Simeonov, P. S.: Impulsive differential equations: periodic solutions and applications, Impulsive differential equations: periodic solutions and applications 66 (1993) · Zbl 0815.34001
[5] Tang, S.; Cheke, R. A.: State-dependent impulsive models of integrated pest mangagement (IPM) strategies and their dynamic consequences, J. math. Biol. 50, 257-292 (2005) · Zbl 1080.92067 · doi:10.1007/s00285-004-0290-6
[6] Corless, R. M.; Gonnet, G. H.; Hare, D. E. G.; Jeffrey, D. J.; Knuth, D. E.: On the Lambert W function, Adv. comput. Math. 5, 329-359 (1996) · Zbl 0863.65008
[7] Waldvogel, J.: The period in the Volterra-Lotka predator--prey modle, SIAM J. Numer. anal. 20, 1264-1272 (1983) · Zbl 0533.65051 · doi:10.1137/0720098
[8] C. Carathéodory, Theory of Function of a Complex Variable, Chelsea, 1954 · Zbl 0056.06703
[9] Stamova, I. M.; Stamov, G. T.: Lyapunov--razumikhin method for impulsive functional differential equations and applications to the population dynamics, J. comput. Appl. math. 130, 163-171 (2001) · Zbl 1022.34070 · doi:10.1016/S0377-0427(99)00385-4
[10] Tang, S.; Chen, L.: Density-dependent birth rate, birth pulses and their population dynamic consequences, J. math. Biol. 44, 185-199 (2002) · Zbl 0990.92033 · doi:10.1007/s002850100121
[11] Jiang, G.; Lu, Q.: Impulsive state feedback control of a predator--prey model, J. comput. Appl. math. 200, 193-207 (2007) · Zbl 1134.49024 · doi:10.1016/j.cam.2005.12.013
[12] Redheffer, R.: Lotka--Volterra systems with constant interaction coefficients, Nonlinear anal. 46, 1151-1164 (2001) · Zbl 1003.34039 · doi:10.1016/S0362-546X(00)00166-8
[13] Zeng, G.; Chen, L.: Existence of periodic solution of order one of planar impulsive autonomous system, J. comput. Appl. math. 186, 466-481 (2006) · Zbl 1088.34040 · doi:10.1016/j.cam.2005.03.003
[14] Jiang, G.; Lu, Q.: Complex dynamics of a Holling type II prey--predator system with state feedback control, Chaos, sol. Fractal. 31, 448-461 (2007) · Zbl 1203.34071 · doi:10.1016/j.chaos.2005.09.077
[15] Gopalsamy, K.: Stability and oscillations in delay different equations of population dynamics, (1992) · Zbl 0752.34039
[16] D’onofrio, A.: Pulse vaccination strategy in the SIR epidemic model: global asymptotic stable eradication in presence of vaccine failures, Math. comput. Modelling 36, 473-489 (2002) · Zbl 1025.92011 · doi:10.1016/S0895-7177(02)00177-2
[17] Kuang, Y.: Delay differential equations, with applications in population dynamics, (1993) · Zbl 0777.34002
[18] Simeonov, P. S.; Bainov, D. D.: Orbital stability of periodic solutions of autonomous systems with impulse effect, Int. J. Syst. SCI. 19, 2561-2585 (1988) · Zbl 0669.34044
[19] D’onofrio, A.: Stability properties of pulse vaccination strategy in SEIR epidemic model, Math. biosci. 179, 57-72 (2002) · Zbl 0991.92025 · doi:10.1016/S0025-5564(02)00095-0
[20] Ballinger, G.; Liu, X.: Permanence of population growth models with impulsive effects, Math. comput. Modelling 26, 59-72 (1997) · Zbl 1185.34014 · doi:10.1016/S0895-7177(97)00240-9
[21] Liu, X. Z.; Rohlf, K.: Impulsive control of Lotka--Volterra system, IMA J. Math. contr. Inform. 15, 269-284 (1998) · Zbl 0949.93069 · doi:10.1093/imamci/15.3.269
[22] Berezansky, L.; Braverman, E.: Linearized oscillation theory for nonlinear delay impulsive equation, J. comput. Appl. math. 161, 477-495 (2003) · Zbl 1045.34039 · doi:10.1016/j.cam.2003.06.004
[23] Wang, F.; Pang, G.; Chen, L.: Qualitative analysis and applications of a kind of state-dependent impulsive differential equations, J. comput. Appl. math. (2007) · Zbl 1146.34006
[24] Hirstova, S. G.; Bainov, D. D.: Existence of periodic solutions of nonlinear systems of differential equations with impulsive effect, J. math. Annl. appl. 125, 192-202 (1985)
[25] Liu, X.: Stability results for impulsive differential systems with application to population growth models, Dyn. stab. Syst. 9, 163-174 (1994) · Zbl 0808.34056 · doi:10.1080/02681119408806175
[26] Liu, B.; Teng, Z.; Chen, L.: Analysis of a predator--prey model with Holling II functional response concerning impulsive control strategy, J. comput. Appl. math. 193, 347-362 (2006) · Zbl 1089.92060 · doi:10.1016/j.cam.2005.06.023
[27] Gao, S.; Chen, L.; Teng, Z.: Impulsive vaccination of an SEIRS model with time delay and varying total population size, Bull math biol. (2006) · Zbl 1139.92314
[28] Shulgin, B.; Stone, L.; Agur, Z.: Theoretical examination of pulse vaccination policy in the SIR epidemic model, Math. comput. Modelling 31, 207-215 (2000) · Zbl 1043.92527 · doi:10.1016/S0895-7177(00)00040-6
[29] Zhang, T.; Teng, Z.: Extinction and permanence for a pulse vaccination delayed SEIRS epidemic model, Chaos, soliton. Fractal (2007) · Zbl 1197.34090
[30] Ruan, S.; Xiao, D.: Global analysis in a predator--prey system with nonmonotonic functional response, SIAM J. Appl. math. 61, 1445-1472 (2001) · Zbl 0986.34045 · doi:10.1137/S0036139999361896
[31] Wang, W.; Shen, J.; Nieto, J. J.: Permanence and periodic solution of predator--prey system with Holling type functional response and impulses, Discrete dyn. Nat. soc. (2007) · Zbl 1146.37370 · doi:10.1155/2007/81756
[32] Gao, S.; Teng, Z.; Nieto, J. J.; Torres, A.: Analysis of an SIR epidemic model with pulse vaccination and distributed time delay, J. biomed. Biotechnology 2007 (2007)
[33] Ahmad, S.; Stamova, I. M.: Asymptotic stability of competitive systems with delays and impulsive perturbations, J. math. Anal. appl. (2007) · Zbl 1153.34044
[34] Lenteren, J. C. V.: Integrated pest management in protected crops, Integrated pest management, 311-320 (1995)